About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 405628, 6 pages
http://dx.doi.org/10.1155/2013/405628
Research Article

On a System of Difference Equations of an Economic Model

1Department of Mathematics, Faculty of Science, King Khalid University, Abha 9004, Saudi Arabia
2Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt
3Department of Mathematics, Rabigh College of Science and Arts, King Abdulaziz University, P.O. Box 344, Rabigh 21911, Saudi Arabia

Received 13 February 2013; Accepted 10 August 2013

Academic Editor: Garyfalos Papaschinopoulos

Copyright © 2013 M. F. Elettreby and H. El-Metwally. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study some qualitative properties of the solutions of a system of difference equations, which describes an economic model. The study of the local stability of the equilibrium points is carried out. We give some important results of the invariant and the boundedness of the solutions to the considered system. The global convergence of the solutions is presented and investigated.